Fredholm pseudo-differential operators on weighted Sobolev spaces

M. W. Wong Department of Mathematics, York University

TBD mathscidoc:1701.332590

Arkiv for Matematik, 21, (1), 271-282, 1980.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 136 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{m.1980fredholm,
  title={Fredholm pseudo-differential operators on weighted Sobolev spaces},
  author={M. W. Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203516126145399},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={271-282},
  year={1980},
}
M. W. Wong. Fredholm pseudo-differential operators on weighted Sobolev spaces. 1980. Vol. 21. In Arkiv for Matematik. pp.271-282. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203516126145399.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved